# SDR 2008UALA03177

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 43,171 hours, 15,247 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Shorted
- Location: Cockpit
- Component: Oxygen Mask
- Component part number: MF20010
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  CREW COMMENTS:  MIC IS INTERMITTANT.  SHORT IN MIC/MASK.  REPLACED CAPT O2 MASK ASSY.
